# SDR AALA20070894

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 10228
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT AFT EXIT SIGNS LEFT AND RIGHT OVERWING DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT EXIT SIGNS LEFT AND RIGHT OVERWING DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
